Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is the use of rabekind-20 ?

i am 37 year old and i have fracture in my ribs 7,8,9,10 in left side they are heeling but it is paining now dr.gave me rabekind-20. why dr. gave me this tablet.
Asked On : Fri, 15 Jul 2011
Answers:  2 Views:  7325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hii welcome to health care magic.because you have pain so dr. given you painkiller and painkiller produce gastritis so give rabekind 20 which is ppi which reliev acidity.
Answered: Fri, 15 Jul 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

Rabekind is a anti-stomach acid drug which reduces acid damage to stomach. Take Rabekind half an hour before food and pain killer only after food. When you take Pain killer there is increased chance of damage to stomach, so both these drugs together will reduce the chance of damage to stomach. Drink plenty of water because the pain killer may be toxic to kidney as well.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor